# SDR ASAA2023012142238

- Difficulty date: January 21, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,609 hours, 12,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231QF HAS SEVERAL DENTS GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 231QF PER A320 AMM 53-00-00-400-801-A
